Alert archive / Kansas / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood watch at Sep 9, 2016, 2:28 AM CDT for Barber County, Pratt County, Stafford County, Kansas. It took effect at Sep 9, 2016, 3:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 2:28 AM CDT (07:28 UTC)
- In effect from
- Sep 9, 2016, 3:00 PM CDT
- Expired
- Sep 9, 2016, 9:53 PM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Barber County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 111 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1780 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.3
The text
As transmitted.
096 WGUS63 KDDC 090728 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 228 AM CDT FRI SEP 9 2016 KSZ066-081-090-092100- /O.NEW.KDDC.FF.A.0004.160909T2000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STAFFORD-PRATT-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... PRATT...MEDICINE LODGE...KIOWA 228 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL KANSAS... INCLUDING THE FOLLOWING BARBER...PRATT AND ...STAFFORD. * FROM THIS AFTERNOON THROUGH LATE TONIGHT. * ANOTHER ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED TONIGHT WITH AMOUNTS OVER AN INCH POSSIBLE. ISOLATED SPOTS OF 2 TO 3 INCHES COULD OCCUR. * WITH THE ALREADY WET GROUND AND ADDITIONAL RAINFALL...FLOODING OF LOW LYING AREAS...STREAMS...AND CREEKS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
039 WGUS63 KDDC 091947 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 247 PM CDT FRI SEP 9 2016 KSZ066-081-090-100600- /O.CON.KDDC.FF.A.0004.160909T2000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STAFFORD-PRATT-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... PRATT...MEDICINE LODGE...KIOWA 247 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL KANSAS...INCLUDING THE FOLLOWING BARBER...PRATT AND ...STAFFORD. * UNTIL 1 AM CDT SATURDAY * ANOTHER ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED TONIGHT WITH AMOUNTS OVER AN INCH POSSIBLE. ISOLATED SPOTS OF 2 TO 3 INCHES COULD OCCUR. * WITH THE ALREADY WET GROUND AND ADDITIONAL RAINFALL...FLOODING OF LOW LYING AREAS...STREAMS...AND CREEKS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
149 WGUS63 KDDC 100051 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 751 PM CDT FRI SEP 9 2016 KSZ066-100200- /O.CAN.KDDC.FF.A.0004.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STAFFORD- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE 751 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL KANSAS HAS BEEN CANCELLED. $$ KSZ081-090-100600- /O.CON.KDDC.FF.A.0004.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRATT-BARBER- INCLUDING THE CITIES OF...PRATT...MEDICINE LODGE...KIOWA 751 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL KANSAS...INCLUDING THE FOLLOWING BARBER AND ...PRATT. * UNTIL 1 AM CDT SATURDAY * A LINE OF THUNDERSTORMS CONTINUE TO MOVE SLOWLY ACROSS SOUTH CENTRAL KANSAS THIS EVENING PRODUCING LONG PERIODS OF HEAVY RAINFALL. RAIN AMOUNTS IN EXCESS OF 2 TO 3 INCHES ARE LIKELY. * WITH THE ALREADY WET GROUND AND ADDITIONAL RAINFALL...FLOODING OF LOW LYING AREAS...STREAMS...AND CREEKS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 32
706 WGUS63 KDDC 100128 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 828 PM CDT FRI SEP 9 2016 KSZ081-100230- /O.CAN.KDDC.FF.A.0004.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRATT- INCLUDING THE CITY OF...PRATT 828 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL KANSAS HAS BEEN CANCELLED. $$ KSZ090-100600- /O.CON.KDDC.FF.A.0004.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARBER- INCLUDING THE CITIES OF...MEDICINE LODGE...KIOWA 828 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL KANSAS...INCLUDING THE FOLLOWING BARBER.... * UNTIL 1 AM CDT SATURDAY * A LINE OF THUNDERSTORMS CONTINUE TO MOVE SLOWLY ACROSS SOUTH CENTRAL KANSAS THIS EVENING PRODUCING LONG PERIODS OF HEAVY RAINFALL. RAIN AMOUNTS IN EXCESS OF 2 TO 3 INCHES ARE LIKELY. * WITH THE ALREADY WET GROUND AND ADDITIONAL RAINFALL...FLOODING OF LOW LYING AREAS...STREAMS...AND CREEKS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 32
228 WGUS63 KDDC 100253 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 953 PM CDT FRI SEP 9 2016 KSZ090-100400- /O.CAN.KDDC.FF.A.0004.000000T0000Z-160910T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARBER- INCLUDING THE CITIES OF...MEDICINE LODGE...KIOWA 953 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL KANSAS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 12:00 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 9, 12:00 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1200 AM CDT FRI SEP 9 2016 ...updated aviation... .SYNOPSIS... Issued at 233 PM CDT Thu Sep 8 2016 A weak upper level trough was situated across the western plains today; and ample low to mid level tropical moisture was in place. A weak frontal boundary was situated across southern Kansas. South of this front from Pratt and Ashland southward, temperatures were in the lower 90s with dewpoints in the upper 60s to lower 70s, along with moderate surface based CAPE values. Sunshine was increasing even north of this boundary as far north as Dodge City. However, on the cool side of the boundary, convective inhibition was stronger. A strong shortwave trough over the northern Rockies will progress rapidly eastward, helping to sweep a cold front through western Kansas on Friday. Surface high pressure will build into western Kansas behind the associated cold front by Saturday morning. Lee troughing will develop Sunday and persist into Monday ahead of the next strong upper level trough digging into the Rockies. Meanwhile, a northern stream upper level trough will push another cold front through western Kansas by late Monday. The upper level trough over the Rockies is expected to slow down and close off by Tuesday, and then only slowly meander eastward toward the high plains by next Thursday. && .SHORT TERM...(This evening through Friday) Issued at 233 PM CDT Thu Sep 8 2016 Thunderstorms are expected to develop along the aforementioned surface front this afternoon and then propagate southeastward through this evening. The best chance of storms will be in the counties bordering Oklahoma. These storms may be marginally severe with hail as large as quarters and wind gusts to 60 mph. Thunderstorms are expected to develop along a cold front Friday afternoon, with the best chances along a corridor from Larned to Medicine Lodge where the front will be arriving after peak daytime heating. These storms may also be marginally severe with hail as large as quarter size and wind gusts to 60 mph. Lows tonight are expected to be in the 60s to lower 70s. Highs Friday should reach into the lower 90s well ahead of the front in south central Kansas, with mid 80s near Scott City where the front will arrive a little earlier. .LONG TERM...(Friday night through Thursday) Issued at 233 PM CDT Thu Sep 8 2016 Cooler temperatures can be expected in the wake of the front Saturday with lows in the lower to middle 50s and highs in the mid to upper 70s. Warmer highs in the 80s can be expected for Sunday and Monday as lee troughing develops along with south winds. There is a chance of thunderstorms along and ahead of the next cold front from Monday afternoon into early Tuesday. Much cooler air will arrive in the wake of the front by Tuesday. Cloudy and cool weather can be expected mid to late next week as upper level troughing slowly moves across the Rockies and surface high pressure wedges southward ahead of the trough. Elevated showers and thunderstorms are possible in the cool air over southwestern Kansas Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1200 AM CDT Fri Sep 9 2016 Overnight convection should remain southeast of the terminals. The next chance for storms will be tomorrow night, although this activity might miss the terminals again. Patchy fog and lower vis will be possible tomorrow morning, particularly for KHYS and KGCK. KDDC is less known and will be monitored. IFR conditions possible with this. Improvement back to VFR is expected late morning. A front will move across the terminals tomorrow with winds veering S to N and increasing 15-25 kt post-frontal. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 88 54 77 / 20 40 30 0 GCK 65 86 52 78 / 20 20 0 0 EHA 63 90 53 77 / 10 10 10 0 LBL 65 91 55 77 / 20 30 30 0 HYS 66 85 51 76 / 20 50 10 0 P28 71 93 59 79 / 90 60 90 0 && .DDC Watches/Warnings/Advisories... NONE. && SYNOPSIS...Finch SHORT TERM...Finch LONG TERM...Finch AVIATION...Sugden
Hazardous weather outlook, Sep 8, 3:40 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 340 PM CDT THU SEP 8 2016 KSZ030-031-043>046-061>066-074>081-084>090-092045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 340 PM CDT THU SEP 8 2016 /240 PM MDT THU SEP 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF A LINE FROM MEADE TO GREENSBURG TO PRATT. THESE STORMS COULD BE MARGINALLY SEVERE WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS AS HIGH AS 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO LIBERAL. THESE STORMS COULD BE MARGINALLY SEVERE WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS AS HIGH AS 60 MPH. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM MONDAY AFTERNOON INTO EARLY TUESDAY. IT IS TOO EARLY TO TELL WHETHER THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED BETWEEN 4 PM AND 10 PM ALONG AND SOUTH OF A LINE FROM MEADE TO GREENSBURG TO PRATT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC JF
In the hours before
Local storm report, Sep 8, 9:06 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT THU SEP 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 N HOPEWELL 37.86N 99.00W
09/08/2016 E1.00 INCH STAFFORD KS PUBLIC
.
0506 PM TSTM WND GST 4 NNW COATS 37.57N 98.85W
09/08/2016 E58 MPH PRATT KS PUBLIC
.
0501 PM TSTM WND GST 4 W BYERS 37.79N 98.93W
09/08/2016 E55 MPH PRATT KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED WIND SPEEDS OF 50
TO 55 MPH.
0450 PM TSTM WND GST HAVILAND 37.61N 99.11W
09/08/2016 E60 MPH KIOWA KS PUBLIC
.
0440 PM HAIL 2 WNW CROFT 37.50N 99.03W
09/08/2016 M1.00 INCH KIOWA KS PUBLIC
.
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, Sep 8, 10:07 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1007 PM CDT THU SEP 8 2016
KSZ081-090-090345-
BARBER KS-PRATT KS-
1007 PM CDT THU SEP 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRATT AND
NORTHEASTERN BARBER COUNTIES UNTIL 1045 PM CDT...
AT 1006 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ISABEL...OR 11 MILES NORTH OF MEDICINE LODGE...MOVING NORTHEAST
AT 30 MPH.
HAIL TO DIME SIZE IS POSSIBLE.
TORRENTIAL RAIN AND LOCALIZED FLOODING IS EXPECTED.
FREQUENT DANGEROUS LIGHTNING IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LAKE ARROWHEAD...SAWYER AND ISABEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3727 9849 3749 9870 3767 9847 3739 9846
3738 9835
TIME...MOT...LOC 0306Z 225DEG 34KT 3745 9852
TURNERSpecial weather statement, Sep 8, 11:05 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1105 PM CDT THU SEP 8 2016 KSZ081-090445- PRATT KS- 1105 PM CDT THU SEP 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRATT COUNTY UNTIL 1145 PM CDT... AT 1104 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PRATT...MOVING NORTHEAST AT 20 MPH. HAIL TO THE SIZE OF DIMES IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... PRATT...IUKA...NATRONA... PRATT REGIONAL AIRPORT AND PRATT COUNTY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3750 9875 3758 9889 3778 9872 3765 9856 TIME...MOT...LOC 0404Z 219DEG 18KT 3760 9878 TURNER
Special weather statement, Sep 8, 11:25 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT THU SEP 8 2016
KSZ090-090500-
BARBER KS-
1125 PM CDT THU SEP 8 2016
...SPECIAL WEATHER STATEMENT...
AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF HAZELTON...OR 6 MILES NORTH OF KIOWA...MOVING NORTHEAST
AT 25 MPH.
HAIL TO THE SIZE OF DIMES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
KIOWA...SHARON AND HAZELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3700 9840 3700 9850 3709 9863 3739 9837
3738 9835 3705 9835
TIME...MOT...LOC 0424Z 216DEG 21KT 3711 9849
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:09 PM CDT | Special Weather Statement | DDC | Clark | 36 min |
| Sep 8, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 46 min |
| Sep 8, 7:39 PM CDT | Special Weather Statement | DDC | Barber | 51 min |
| Sep 8, 10:07 PM CDT | Special Weather Statement | DDC | Pratt | 38 min |
| Sep 8, 11:05 PM CDT | Special Weather Statement | DDC | Pratt | 40 min |
| Sep 8, 11:25 PM CDT | Special Weather Statement | DDC | Barber | 35 min |
| Sep 9, 2:20 AM CDT | Dense Fog Advisory | DDC | Finney, Kearny, Lane, Ness, Scott, Trego | 8 hr |
| Sep 9, 4:38 PM CDT | Special Weather Statement | DDC | Comanche | 67 min |
| Sep 9, 5:02 PM CDT | Special Weather Statement | DDC | Meade | 58 min |
| Sep 9, 5:14 PM CDT | Special Weather Statement | DDC | Kiowa | 46 min |
| Sep 9, 5:23 PM CDT | Special Weather Statement | DDC | Clark | 67 min |
| Sep 9, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 53 min |
| Sep 9, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 38 min |
| Sep 9, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 34 min |
| Sep 9, 6:14 PM CDT | Flash Flood Warning | DDC | Clark | 3 hr |
| Sep 9, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 45 min |
| Sep 9, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 19 min |
| Sep 9, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 46 min |
| Sep 9, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 23 min |
| Sep 9, 6:49 PM CDT | Areal Flood Advisory | DDC | Ford, Kiowa | 116 min |
Nearby
Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.